# SDR 07FDEA02150

- Difficulty date: June 15, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 52,059 hours, 11,756 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74411
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPARTMENT, UNDER FLOOR CENTER TANK AT STA 1227 RT= -75" FOUND WITH CORROSION.  [07-02-07]  COMPLIED WITH FEDEX E.A. 1-5720-109912,  CLASSIFIED AS A MINOR REPAIR AS PER FEDEX GMM 6-2-100.
